# SDR UALA2011081104224

- Difficulty date: August 10, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,480 hours, 4,952 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 8220314102
- Part serial: 83
- Condition: Inoperative
- Location: Satcom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HIGH & LOW GAIN INOPERATIVE SATCOM.  REPLACED SDU PER MM, ALL OKAY.
